# SDR QXEA2015020200049

- Difficulty date: January 26, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 14,721 hours, 15,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT FUSELAGE SKIN BS 307.2 2.7" ABOVE STR 9, 0.035" DEEP.  REPAIRED IAW TC RD8/4-53-6266/3.
